# SDR ASAA2022111940853

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,134 hours, 14,706 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 TRANSMITS OK BUT GARBLED RECEIVED, SELCAL OK. GROUNDED - YES. PERF HF1 BITE TEST PASSED, REF B737-800 AMM 23-11-00. COMMUNICATION TRANSMITS LOUD AND CLEAR.
